# SDR AUS20030832

- Difficulty date: May 23, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fitting
- Part number: TB1079011315
- Condition: Corroded
- Location: Cockpit
- Part time: 2,834 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR SEAT BELT OUTBOARD FITTINGS CONTAINED EXFOLIATION CORROSION.
